Znanstveni rad - Prikaz slučaja
Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review
British Journal of Clinical Pharmacology, / (2024); 1-4. https://doi.org/10.1111/bcp.16114


Citirajte ovaj rad

Belančić, A., Hlača, N., Peternel, S., Golčić, M., Prpić‐Massari, L. i Vlahović‐Palčevski, V. (2024). Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review. British Journal of Clinical Pharmacology, /., 1-4. doi: 10.1111/bcp.16114

Belančić, Andrej, et al. "Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review." British Journal of Clinical Pharmacology, vol. /, 2024, str. 1-4. https://doi.org/10.1111/bcp.16114

Belančić, Andrej, Nika Hlača, Sandra Peternel, Marin Golčić, Larisa Prpić‐Massari i Vera Vlahović‐Palčevski. "Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review." British Journal of Clinical Pharmacology / (2024): 1-4. https://doi.org/10.1111/bcp.16114

Belančić, A., et al. (2024) 'Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review', British Journal of Clinical Pharmacology, /, str. 1-4. doi: 10.1111/bcp.16114

Belančić A, Hlača N, Peternel S, Golčić M, Prpić‐Massari L, Vlahović‐Palčevski V. Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review. British Journal of Clinical Pharmacology [Internet]. 27.05.2024. [pristupljeno 16.07.2024.];/:1-4. doi: 10.1111/bcp.16114

A. Belančić, N. Hlača, S. Peternel, M. Golčić, L. Prpić‐Massari i V. Vlahović‐Palčevski, "Afatinib‐induced toxic epidermal necrolysis: A case report with a literature review", British Journal of Clinical Pharmacology, vol. /, str. 1-4, Svibanj 2024. [Online]. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:184:570684. [Citirano: 16.07.2024.]